# SDR SWAA2023121331103

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 294.5 BTW STR 12L TO STR 14L AT FWD GALLEY AREA 2023-689277<[01] REPLACED ANGLE AND FASTENERS LOCATED ON BS 294.5 BTW STR 12L TO STR 14L AT FWD GALLEY AREA IAW B737 SRM 51-40-02 AND DWG 141A1311; SHEET 1 AND REV: C.;[02] CORRECTED STEP 1: REPLACED ANGLE AND FASTENERS LOCATED ON BS 294.5 BTW STR 12L TO STR 14L AT FWD GALLEY AREA IAW B737 SRM 51-40-02 AND DWG 141A1311; SHEET 1 AND REV: C. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
